# SDR GAIA0045

- Difficulty date: January 28, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 1760 - FWA-MEM - THE CREW RAISED THE FLAPS AND HAD THE OUTBOARD FLAPS STICK AT 4 DEGREES.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FWA AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  MAINTENANCE USED THE ALTERNATE METHOD TO RAISE THE FLAPS TO ZERO DEGREES AND CYCLED THE FLAPS THROUGH TO 30 DEGREES THREE TIMES.  THE FLAPS EXTENDED AND RETRACTED ALL TIMES WITH NO DIFFICULTIES.  OPERATIONALLY CHECKED NORMAL AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVIC.  (M)
